RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2011, Volume 202, Number 10, Pages 131–160 (Mi msb7720)  

This article is cited in 3 scientific papers (total in 3 papers)

The continuity of the output entropy of positive maps

M. E. Shirokov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: Global and local continuity conditions for the output von Neumann entropy for positive maps between Banach spaces of trace-class operators in separable Hilbert spaces are obtained. Special attention is paid to completely positive maps: infinite dimensional quantum channels and operations.
It is shown that as a result of some specific properties of the von Neumann entropy (as a function on the set of density operators) several results on the output entropy of positive maps can be obtained, which cannot be derived from the general properties of entropy type functions. In particular, it is proved that global continuity of the output entropy of a positive map follows from its finiteness. A characterization of positive linear maps preserving continuity of the entropy (in the following sense: continuity of the entropy on an arbitrary subset of input operators implies continuity of the output entropy on this subset) is obtained. A connection between the local continuity properties of two completely positive complementary maps is considered.
Bibliography: 21 titles.

Keywords: von Neumann entropy, positive trace-class operator, quantum operation, quantum channel, $\mathrm{PCE}$-property of positive maps.

DOI: https://doi.org/10.4213/sm7720

Full text: PDF file (728 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2011, 202:10, 1537–1564

Bibliographic databases:

Document Type: Article
UDC: 519.248.3
MSC: 81R15, 94A17
Received: 05.04.2010

Citation: M. E. Shirokov, “The continuity of the output entropy of positive maps”, Mat. Sb., 202:10 (2011), 131–160; Sb. Math., 202:10 (2011), 1537–1564

Citation in format AMSBIB
\Bibitem{Shi11}
\by M.~E.~Shirokov
\paper The continuity of the output entropy of positive maps
\jour Mat. Sb.
\yr 2011
\vol 202
\issue 10
\pages 131--160
\mathnet{http://mi.mathnet.ru/msb7720}
\crossref{https://doi.org/10.4213/sm7720}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2895553}
\zmath{https://zbmath.org/?q=an:1236.81019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202.1537S}
\elib{http://elibrary.ru/item.asp?id=19066245}
\transl
\jour Sb. Math.
\yr 2011
\vol 202
\issue 10
\pages 1537--1564
\crossref{https://doi.org/10.1070/SM2011v202n10ABEH004198}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000298321500006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-83755207580}


Linking options:
  • http://mi.mathnet.ru/eng/msb7720
  • https://doi.org/10.4213/sm7720
  • http://mi.mathnet.ru/eng/msb/v202/i10/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Crann J., Neufang M., “Quantum Channels Arising From Abstract Harmonic Analysis”, J. Phys. A-Math. Theor., 46:4 (2013), 045308  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. M. E. Shirokov, “On characterization of positive maps preserving continuity of the von Neumann entropy”, Russian Math. Surveys, 71:5 (2016), 965–966  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. M. E. Shirokov, “Estimates for discontinuity jumps of information characteristics of quantum systems and channels”, Problems of Information Transmission, 52:3 (2016), 239–264  mathnet  crossref  mathscinet  isi  elib
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:356
    Full text:48
    References:42
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019